無料 · 自動採点 · 診断ではありません
健康セルフアセスメント尺度
メンタルヘルス(うつ・不安・不眠)、母子保健(産後うつ・発達スクリーニング)、慢性疾患・心血管リスクなど、 よく使われる自己評価尺度を集約しています。選択して開始すると、ブラウザ内で採点と解釈が行われます。 スクリーニング参考であり、医師の診断の代替ではありません。
小児
0–3歳 発達警告徴候
年齢区分を選び、該当項目をチェック。1つでも該当すれば発達の偏りが疑われ、医療機関の相談を推奨します(参考スクリーニングであり診断ではありません)。
幼児自閉症スクリーニング
Modified Checklist for Autism in Toddlers, Revised (M-CHAT-R), for ages 16-30 months, 20 yes/no items. Each item matching the risk direction scores 1; higher suggests higher autism risk needing further assessment.
慢性疾患
COPD CAT
COPD Assessment Test:8項目各0–5点、合計0–40。高いほど生活への影響が大きい。定期再評価で推移を見る。
喘息 ACT
Asthma Control Test:5項目各1–5点、合計5–25。≥20は良好なコントロールの目安。
Type-2 diabetes risk score
Finnish Diabetes Risk Score (FINDRISC): 8 questions estimating your 10-year risk of type-2 diabetes, total 0-26. For risk self-assessment in people without symptoms.
メンタルヘルス
PHQ-9 depression
Patient Health Questionnaire depression scale (PHQ-9): 9 items over the past 2 weeks, total 0-27. The internationally standard depression screen and severity measure.
GAD-7 anxiety
Generalized Anxiety Disorder scale (GAD-7): 7 items over the past 2 weeks, total 0-21. The internationally standard anxiety screen.
ISI insomnia
不眠重症度指数(ISI) (ISI): 7 items over the past 2 weeks, total 0-28, assessing the severity of insomnia and its impact on life.
エプワース眠気尺度(ESS)
エプワース眠気尺度(ESS) (ESS): 8 everyday situations rating your tendency to doze, total 0-24. Used to assess excessive daytime sleepiness (one clue to sleep apnea).
Women & children
男性の健康
老年 assessment
AD8 dementia early screen
AD8 very-early dementia screening interview: 8 questions answered by a family member who knows the person, judging whether there has been a persistent change versus a few years ago; ≥2 suggests possible cognitive impairment.
バーセル指数 ADL
The バーセル指数 assesses activities of daily living (ADL): 10 items, total 0-100, higher = more independent. Common for functional assessment and follow-up in older adults, stroke and post-surgical rehabilitation.
Cardiovascular
心房細動の脳卒中リスク score
The CHA₂DS₂-VASc score estimates stroke risk in atrial fibrillation (AF), total 0-9 — a key reference for whether anticoagulation is needed.
Anticoagulation bleeding risk score
The HAS-BLED score estimates major-bleeding risk in AF patients on anticoagulation, total 0-9. A high score signals correcting modifiable risk factors and monitoring more closely — not stopping anticoagulation.
Mental health
PHQ-15 somatic symptoms
患者健康質問票 somatic-symptom scale (PHQ-15): 15 common physical complaints over the past 4 weeks, total 0-30, assessing somatic symptom burden.
PHQ-4 quick screen
PHQ-4 is an ultra-brief mood screen (2 anxiety + 2 depression items) over the past 2 weeks, total 0-12 — a 1-minute snapshot of mood.
WHO-5 well-being
The WHO-5 幸福感指標: 5 items over the past 2 weeks, higher = better mental state; also used as a depression pre-screen.
SAS anxiety
Zung 自己評価不安尺度 (SAS): 20 items over the past week, one of the most widely used self-rating anxiety tools.
SDS depression
Zung 自己評価抑うつ尺度 (SDS): 20 items over the past week, one of the most widely used self-rating depression tools.
Lifestyle
AUDIT-C drinking
The short form (3 items) of the WHO AUDIT, a quick screen for hazardous/harmful drinking, total 0-12.
CAGE drinking
The classic 4-question alcohol-problem screen (CAGE): ≥2 'yes' answers suggest a possible alcohol-related problem.
FTND tobacco dependence
Fagerström Test for Nicotine Dependence (FTND): 6 items assessing tobacco/nicotine dependence, total 0-10, commonly used before quitting.
Sleep
結果はスクリーニングの参考です。症状が続く場合は医療機関を受診してください。計算は端末内のみで行われ、データは送信されません。